Semilinear wave equations with angularly smooth data
Journées équations aux dérivées partielles (1984), article no. 10, 5 p.
@article{JEDP_1984____A10_0,
     author = {Beals, Michael},
     title = {Semilinear wave equations with angularly smooth data},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {10},
     publisher = {Ecole polytechnique},
     year = {1984},
     zbl = {0614.35058},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1984____A10_0/}
}
TY  - JOUR
AU  - Beals, Michael
TI  - Semilinear wave equations with angularly smooth data
JO  - Journées équations aux dérivées partielles
PY  - 1984
DA  - 1984///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1984____A10_0/
UR  - https://zbmath.org/?q=an%3A0614.35058
LA  - en
ID  - JEDP_1984____A10_0
ER  - 
%0 Journal Article
%A Beals, Michael
%T Semilinear wave equations with angularly smooth data
%J Journées équations aux dérivées partielles
%D 1984
%I Ecole polytechnique
%G en
%F JEDP_1984____A10_0
Beals, Michael. Semilinear wave equations with angularly smooth data. Journées équations aux dérivées partielles (1984), article  no. 10, 5 p. http://www.numdam.org/item/JEDP_1984____A10_0/

[1] M. Beals, Self-spreading and strength of singularities for solutions to semilinear wave equations, Ann. of Math. 118 (1983), 187-214. | MR | Zbl

[2] M. Beals, Nonlinear wave equations with data singular at one point, Contemp. Math. 27 (1984), 83-95. | MR | Zbl

[3] J. Berning and M. Reed, Reflection of singularities of one-dimensional wave equations at boundaries, Journ. Math. Anal. Appl. 72 (1979), 635-653. | MR | Zbl

[4] J.M. Bony, Interaction des singularities pour les équations aux derivees partielles non lineaires, Sem. Joulaouic-Schwartz (1981-1982), exp. n° 2. | Numdam | Zbl

[5] J.M. Bony, Interaction des singularities pour les equations de Klein-Jordon non lineaires, Sem. Joulaouic-Schwartz (1983-1984), exp. n° 10. | Numdam | Zbl

[6] J.M. Bony, Propagation et interaction des singularities pour les solutions des equations aux derivees partielles non lineaires, (preprint).

[7] R. Melrose and N. Ritter, Interaction of nonlinear progressing waves, (preprint). | Zbl

[8] J. Rauch and M. Reed, Propagation of singularities for semilinear hyperbolic equations in one space variable, Ann. of Math. 111 (1980), 531-552. | MR | Zbl

[9] J. Rauch and M. Reed, Nonlinear microlocal analysis of semilinear hyperbolic systems in one space dimension, Duke Math. J. 49 (1982), 397-475. | MR | Zbl

[10] J. Rauch and M. Reed, Striated solutions of semilinear two speed wave equations, (preprint). | Zbl